# SDR R61A201209220524

- Difficulty date: September 22, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 14,024 hours, 11,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FOUL ODOR IN THE CABIN AND COCKPIT CAUSING HEADACHES AND RESPIRATORY ISSUES WITH PASSENGERS AND CREW MEMBERS.  MAINTENANCE TROUBLESHOT THE SOURCE OF THE ODOR TO THE APU BLEED.  MAINTENANCE PERFORMED OPS CHECK OF THE BLEED 2 SYSTEM REF EMB 170/175 AMM 36-00-00 AND THE RIGHT COOLING PACK REF EMB 170/175 AMM 21-51-00 WITH NO DEFECTS FOUND.
